# SDR NACA2019122400162

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654580731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK BS290 S11R - S12R, RIGHT HAND ON OUTER CHORD.  REPLACED CRACKED OUTER CHORD AT STA 290 STR 11-12 RH WITH PART NUMBER 65-45807-31 IAW BOEING DWG #65-45807 REV K.
